The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.16 NO.2 / 1976 )
home On oscillatory properties of functional differential equations
Pages 267-279
Hiroshi Onose,
home Some theorems on generalised laplace transform
Pages 259-266
V.P. Goel,
home A composite integral transform with spheroidal wave function as kernel
Pages 247-258
P.C. Wankhede,
home On set-connected mappings
Pages 243-246
Takashi Noiri,
home The $\theta$ and $\alpha$-monads in general topology
Pages 231-241
R.A. Herrmann,
home Asymptotic behavior of solutions of weakly coupled parabolic systems with unbounded coefficients
Pages 225-229
Cheh-Chih Yeh,
home On the number of isomorphism classes of certain types of finite algebras
Pages 141-147
Joseph Neggers,
home On theorems for three variables analogous to watson's and whipple's theorem
Pages 215-217
C.L. Parihar,
home On some new results involving double and triple hypergeometric functions
Pages 209-214
B.M. Shrivastava,
home Harmonic functions and boundary value problems
Pages 189-197
Manilal Shah,
home An integral involving jacobi polynomial and the $H$-function
Pages 183-188
P. Anandani,
home Non-homogeneous generalized hypergeometric transform
Pages 177-182
T.P. Singh, R.S. Pathak,
home Infinite series of kampe de feriet's double hypergeometric functions of higher order
Pages 219-223
M.A. Simary,
home On the number of isomorphism classes of certain types of actions and binary systems
Pages 161-176
Joseph Neggers,
home Unions of first category spaces
Pages 153
R.A. McCoy,
home Certain integral relations involving $H$-function of two variables
Pages 198-207
Om Prakash Garg,
home Finitely neighborable groupoids
Pages 155-159
A.Y.W. Lau,